# SDR CHQA200800007

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 14,946 hours, 10,850 cycles
- Engine: Allsn AE3007A
- Engine time: 7,198 hours, 6,426 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A91391
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL TO EWR - DURING CLIMB, THE CREW RECEIVED A HYDRAULIC SYSTEM 2 FAIL MESSAGE WITH THE SYSTEM 2 HYDRAULIC PRESSURE AT ZERO AND QUANTITY IN THE AMBER RANGE.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE PRESSURE LINE FROM THE ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  AFTER REPLACING THE PRESSURE LINE AND ENGINE DRIVEN PUMP, THE NR 2 HYDRAULIC SYSTEM OPERATED NORMALLY.
